# SDR CHQA201200021

- Difficulty date: January 12, 2012
- Submitted: January 22, 2012
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 25,646 hours, 25,026 cycles
- Engine: Allsn AE3007A
- Engine time: 17,368 hours, 16,800 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CARGO DOOR SURROUND STRUCTURE AT FRAME 65 WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED THE CARGO DOOR SURROUND STRUCTURE AT FRAME 65 IN ACCORDANCE WITH ETD 2012-145-000521 REV A.
